On the genericity of nonvanishing instability intervals in Hills equation
Annales de l'I.H.P. Physique théorique, Tome 24 (1976) no. 1, pp. 91-93
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1976__24_1_91_0,
author = {Simon, Barry},
title = {On the genericity of nonvanishing instability intervals in {Hills} equation},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {91--93},
year = {1976},
publisher = {Gauthier-Villars},
volume = {24},
number = {1},
mrnumber = {473321},
zbl = {0346.34015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1976__24_1_91_0/}
}
TY - JOUR AU - Simon, Barry TI - On the genericity of nonvanishing instability intervals in Hills equation JO - Annales de l'I.H.P. Physique théorique PY - 1976 SP - 91 EP - 93 VL - 24 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1976__24_1_91_0/ LA - en ID - AIHPA_1976__24_1_91_0 ER -
Simon, Barry. On the genericity of nonvanishing instability intervals in Hills equation. Annales de l'I.H.P. Physique théorique, Tome 24 (1976) no. 1, pp. 91-93. http://geodesic.mathdoc.fr/item/AIHPA_1976__24_1_91_0/